[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] Itchy infusion sites

No I have not tried another insulin type.  I believe the soreness is
from the infusion set, and the itchy skin is an effect of the tape.  I
will look into another type of insulin.

-----Original Message-----
From: email @ redacted
[mailto:email @ redacted] On Behalf Of Janette Dunn
Sent: Sunday, December 15, 2002 9:07 PM
To: email @ redacted
Subject: Re: [IP] Itchy infusion sites

Insulin Pumpers is made possible by contributions from forum 
members and supporters in industry.  Your tax deductible donation
of $1.00 or $2.00 per month is needed so that Insulin Pumpers can 
continue to serve you and diabetes community. Please visit:


Your annual contribution will eliminate this header from your IP mail

Michael J Vincent wrote "I have 4 main areas that I use: On each side of
stomach and each thigh.  I rotate my site with each change.  Yes, there
still is a good
deal of soreness/bumps/and itching, however, with 4 sites in rotation
sore spots get about 1.5 weeks to heal".
Michael, if you are experiencing these problems have you tried another
Insulin ?  ie NovoRapid if on Humalog (or the reverse).  The problems
list are often associated with Insulin sensitivity / allergy.

for HELP or to subscribe/unsubscribe, contact:
for HELP or to subscribe/unsubscribe, contact: